# SDR QXEA0300579

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 10,569 hours, 14,897 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OTH-ON FLIGHT NUMBER 2156, LOSS NR 2 HYDRAULIC QUANTITY ON DESCENT.  NR 2 HYDRAULIC PUMP CAUTION ILLUMINATED WHEN GEAR EXTENDED BY NORMAL PRESSURE.  CAUTION LIGHT ILLUMINATED FOR A MAX OF 5-8 MINUTES.  ON TAXI NR 2 MAIN HYDRAULIC PRESSURE FLUCTUATED 1800-3000 PSI.  INSPECTED NR 2 (EPD).  REMOVED AND REPLACED DRAG STRUT ACTUATOR UP FLEX LINE.  REPLACED CASE DRAIN FILTER.  GROUND RAN AIRCRAFT FOR 10 MINUTES.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
